# SDR 2001UALA00232

- Difficulty date: March 12, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 37,293 hours, 14,298 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  DAMAGE TO FUSELAGE SKIN AND STRINGER AT CREASE BEAM STA 600 - 630 ON LEFT SIDE AT FLOOR LINE.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FUSELAGE SKIN AND STRINGER PER SRM.
